# SDR UALA2012090404991

- Difficulty date: September 3, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 65,050 hours, 9,185 cycles
- Engine: Pwa PW40903
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Unknown
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HEAVY FUEL LEAK COMING FROM RIGHT ENGINE STRUT DRAIN ON ARRIVAL.  OPENED PANELS 442AR, 442BR, 442CR, 442BL AND 442AL CLEANING AREA.  NO ACCUMULATED FUEL FOUND.  PLACED FUEL CONTROL SWITCH TO RUN AND SWITCHED BOTH RIGHT BOOST PUMPS ON FOR OVER 2 HOURS CHECKING SUPPLY LINE CONNECTIONS, LINES AND DRAIN, NO ACTIVE LEAKS OR DAMPNESS OBSERVED.  RE-INSTALLED PANELS PER AMM AND RETURNED FUEL SWITCH TO CUTOFF.  141596 REMARKS:  FUEL LINE CONNECTIONS AND SAFETYING NOT DISTURBED.  CHECKED FUEL FEED LINE COUPLINGS AT PANELS 441CR 442AR 442BR AND 442CR CHECKED COUPLINGS AND IN DRY BAYS, NO EVIDENCE OF LEAKS FOUND.
